Duromine & Mental and Mood Issues

April

April

Staff member
Staff member
Jan 13, 2017
1,376
677
113
38
Dizziness and nausea are among the nastiest side effects. Here are some solutions for these:
  • Wait some time for them to subside
  • Make sure that you consume a sufficient amount of water
  • Make sure that you consume a sufficient amount of food
  • Eat something light when you take the pill (non-sweet yogurt, half a boiled egg, etc.)
Usually, these side effects tend to alleviate by the end of the first week on Duromine, as our bodies adapt to the drug action. However, they are also possible because of insufficient feeding and hydration. Always make sure that you eat and drink enough while on Duromine.

Starvation can lead to far worse side effects than nausea and dizziness.
 
K

Kubira

New Member
Premium Member
Feb 17, 2021
1
1
0
I took a 30mg a while back and I experienced very unpleasant side effects. It was while I was at work I just felt completely out of it and got no work done I just couldn’t concentrate! I just felt over all kinda yuk! It put me off ever taking it again! But I really want/need to! Soooooo can someone let me know if they had these side effects and if they subsided after a few days taking it?
 
  • Like
Reactions: BunnyK
B

BunnyK

New Member
Standard Member
Dec 25, 2020
3
0
1
I took a 30mg a while back and I experienced very unpleasant side effects. It was while I was at work I just felt completely out of it and got no work done I just couldn’t concentrate! I just felt over all kinda yuk! It put me off ever taking it again! But I really want/need to! Soooooo can someone let me know if they had these side effects and if they subsided after a few days taking it?
I suffered like you and have just started 15mg with minimal side effects. I'm pretty happy with how it's going. I think all the side effects must go away, if not, think about lowering your dose like I did or contact your doctor.
 
S

Samig

New Member
Premium Member
Dec 25, 2020
9
1
3
I took a 30mg a while back and I experienced very unpleasant side effects. It was while I was at work I just felt completely out of it and got no work done I just couldn’t concentrate! I just felt over all kinda yuk! It put me off ever taking it again! But I really want/need to! Soooooo can someone let me know if they had these side effects and if they subsided after a few days taking it?
I’m on the 30s, I felt a bit light-headed and had a drop in blood pressure. I didn't have extra energy and felt very drugged out. I couldn't remember what I was doing in the middle of doing it and started to feel scared about it. But after a week I was fine all side effects went away.
 
SayWhat

SayWhat

Well-Known Member
Premium Member
May 24, 2018
47
71
58
Sydney
Hey @Kubira, I think your body needs to get used to the Duromine. Usually, it takes up to one week. It also depends if you are taking other drugs. Some drugs can affect the way that Duromine acts on our body and the way our body copes with side effects. Don't drink alcohol! It has a negative effect on your health when you are on Duromine. Make sure that your body is well hydrated, drink lots of water daily. Water can minimize the side effects. If nothing helps, take a 1-day break and restart the next day.
 
April

April

Staff member
Staff member
Jan 13, 2017
1,376
677
113
38
I took a 30mg a while back and I experienced very unpleasant side effects. It was while I was at work I just felt completely out of it and got no work done I just couldn’t concentrate! I just felt over all kinda yuk! It put me off ever taking it again! But I really want/need to! Soooooo can someone let me know if they had these side effects and if they subsided after a few days taking it?
Do you still suffer from loss of concentration? IMO, it doesn't look like a Duromine side effect. Maybe you were stressed that day..?
 
April

April

Staff member
Staff member
Jan 13, 2017
1,376
677
113
38
If you've noticed any mood or mental problems while on Duromine, you can share your story here.
 
April

April

Staff member
Staff member
Jan 13, 2017
1,376
677
113
38
Share your experience here
 

Similar threads